# SDR ASOA2014060210612

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,602 hours, 19,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 280 CORRODED.  CORROSION DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00-001-001.  FLOORBEAM ANGLE R & R IAW SB670-53-041, REV D.  MAJOR REPAIR.
